# SDR IXXA9700049

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti Fog Syst
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF ATL, A STRONG ELECTRICAL SMELL EMANATED IN THE GALLEY / COCKPIT AREA.  THE SMELL DISSIPATED WHEN THE WINDOW ANTI-FOG CIRCUIT BREAKER WAS OPENED.  THE FLIGHT CONTINUED WITH AN UNEVENTFUL LANDING AT TOL.  MAINTENANCE IDENTIFIED NO DEFECTS WHEN THE SYSTEM WAS TESTED ON THE GROUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
